MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 4, 11MM

EXACTECH, INC. OPTETRAK; CC TIBIAL INSERT SZ 4, 11MM
Model Number 208-24-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 11.60 years since initial implant, this male patient with bmi 23.8 underwent a left side tka and was implanted with an exactech uhmwpe insert, serial # (b)(4).On (b)(6) 2021, the patient underwent revision due to osteolysis.No additional information is available or forthcoming.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the reason for revision reported was not provided but was likely the result of wear, loosening, infection, fracture, instability, or patient related factors.The reported osteolysis may have also contributed to the revision and may have been a result of patient related conditions and/or prosthesis wear.However, this cannot be confirmed because the component was not returned for evaluation and additional information was not provided.

Brand Name
OPTETRAK
Common Device Name
CC TIBIAL INSERT SZ 4, 11MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13451401
Report Number1038671-2022-00170
Device Sequence Number5046767
Product Code JWH
UDI-Device Identifier10885862054333
UDI-Public10885862054333
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2013
Device Model Number208-24-11
Device Catalogue Number208-24-11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale